Free Access
Issue
ESAIM: COCV
Volume 18, Number 4, October-December 2012
Page(s) 1150 - 1177
DOI https://doi.org/10.1051/cocv/2011202
Published online 16 January 2012
  1. A. Agrachev and Y. Sachkov, Control Theory from Geometric Viewpoint, Encyclopedia of Mathematical Science 87. Springer (2004).
  2. A. Agrachev, H. Chakir EL Alaoui, and J.P. Gauthier, Sub-Riemannian Metrics on R3, Canadian Mathematical Society Conference Proceedings 25 (1998) 29–78.
  3. A. Bellaïche, The Tangent Space in the sub-Riemannian Geometry, in Sub-Riemannian Geometry. Birkhäuser (1996).
  4. B. Bonnard and M. Chyba, Singular Trajectories and their Role in Control Theory. Springer-Verlag, Berlin (2003).
  5. A. Bressan and B. Piccoli, Introduction to Mathematical Theory of Control. Ameracan Institut of Mathematical Sciences (2007).
  6. M. Grochowski, Normal forms of germes of contact sub-Lorentzian structures on R3. Differentiability of the sub-Lorentzian distance. J. Dyn. Control Syst. 9 (2003) 531–547. [CrossRef]
  7. M. Grochowski, Properties of reachable sets in the sub-Lorentzian geometry. J. Geom. Phys. 59 (2009) 885–900. [CrossRef] [MathSciNet]
  8. M. Grochowski, Reachable sets for contact sub-Lorentzian structures on R3. Application to control affine systems on R3 with a scalar input. J. Math. Sci. 177 (2011) 383–394. [CrossRef] [MathSciNet]
  9. M. Grochowski, Normal forms and reachable sets for analytic martinet sub-Lorentzian structures of Hamiltonian type. J. Dyn. Control Syst. 17 (2011) 49–75. [CrossRef] [MathSciNet]
  10. B. Jakubczyk and M. Zhitomorskii, Singularities and normal forms of generic 2-distributions on 3-manifolds. Stud. Math. 113 (1995) 223–248.
  11. A. Korolko and I. Markina, Nonholonomic Lorentzian geometry on some H-type groups. J. Geom. Anal. 19 (2009) 864–889. [CrossRef] [MathSciNet]
  12. W. Liu and H. Sussmann, Shortest paths for sub-Riemannian metrics on Rank-Two distributions. Memoires of the American Mathematical Society 118 (1995) 1–104.
  13. S. Łojasiewicz, Ensembles semi-analytiques. Inst. Hautes Études Sci., Bures-sur-Yvette, France (1964)
  14. M. Zhitomirskii, Typical Singularities of Differential 1-Forms and Pfaffian Equations, Translations of Math. Monographs 113. Amer. Math. Soc. Providence (1991).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.